Works matching DE "DETERMINANTAL varieties"
Results: 62
Several determinantal expressions of generalized Tribonacci polynomials and sequences.
- Published in:
- Tamkang Journal of Mathematics, 2022, v. 53, n. 3, p. 277, doi. 10.5556/j.tkjm.53.2022.3743
- By:
- Publication type:
- Article
Symmetric Representation of Ternary Forms Associated to Some Toeplitz Matrices.
- Published in:
- Symmetry (20738994), 2018, v. 10, n. 3, p. 55, doi. 10.3390/sym10030055
- By:
- Publication type:
- Article
Feit numbers and p'-degree characters.
- Published in:
- Journal of Group Theory, 2016, v. 19, n. 6, p. 1129, doi. 10.1515/jgth-2016-0011
- By:
- Publication type:
- Article
MORE ON A CERTAIN ARITHMETICAL DETERMINANT.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 1, p. 15, doi. 10.1017/S0004972717000788
- By:
- Publication type:
- Article
On Reverses of Some Inequalities in n-Inner Product Spaces.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/385824
- By:
- Publication type:
- Article
HEALING HATE: A PUBLIC HEALTH PERSPECTIVE ON CIVIL RIGHTS IN AMERICA.
- Published in:
- Virginia Journal of Social Policy & the Law, 2020, v. 27, n. 1, p. 2
- By:
- Publication type:
- Article
The ASEP and Determinantal Point Processes.
- Published in:
- Communications in Mathematical Physics, 2017, v. 353, n. 2, p. 853, doi. 10.1007/s00220-017-2858-1
- By:
- Publication type:
- Article
Del Pezzo surfaces with log terminal singularities.
- Published in:
- Mathematical Notes, 2008, v. 83, n. 1/2, p. 152, doi. 10.1134/S0001434608010185
- By:
- Publication type:
- Article
Analogs of the adjoint matrix for generalized inverses and corresponding Cramer rules.
- Published in:
- Linear & Multilinear Algebra, 2008, v. 56, n. 4, p. 453, doi. 10.1080/03081080701352856
- By:
- Publication type:
- Article
FINE HIERARCHY OF REGULAR APERIODIC ω-LANGUAGES.
- Published in:
- International Journal of Foundations of Computer Science, 2008, v. 19, n. 3, p. 649, doi. 10.1142/S0129054108005875
- By:
- Publication type:
- Article
On Goulden-Jackson’s Determinantal Formula for the Immanant.
- Published in:
- Annals of Combinatorics, 2010, v. 13, n. 4, p. 511, doi. 10.1007/s00026-009-0033-x
- By:
- Publication type:
- Article
Random matrices with external source and multiple orthogonal polynomials.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 3, p. 109, doi. 10.1155/S1073792804132194
- By:
- Publication type:
- Article
A Meyer–Vietoris Formula for the Determinant of the Dirichlet-to-Neumann Operator on Riemann Surfaces.
- Published in:
- Journal of Geometric Analysis, 2023, v. 33, n. 2, p. 1, doi. 10.1007/s12220-022-01097-6
- By:
- Publication type:
- Article
A compactness criterion for real plane algebraic curves.
- Published in:
- Forum Mathematicum, 2007, v. 19, n. 3, p. 563, doi. 10.1515/FORUM.2007.022
- By:
- Publication type:
- Article
DETERMINANTAL IDEALS AND MONOMIAL CURVES IN THE THREE-DIMENSIONAL SPACE.
- Published in:
- Journal of Algebra & Its Applications, 2007, v. 6, n. 2, p. 323, doi. 10.1142/S0219498807002272
- By:
- Publication type:
- Article
Maximum Likelihood for Matrices with Rank Constraints.
- Published in:
- Journal of Algebraic Statistics, 2014, v. 5, n. 1, p. 18, doi. 10.18409/jas.v5i1.23
- By:
- Publication type:
- Article
Phylogenetic invariants for group-based models.
- Published in:
- Journal of Algebraic Statistics, 2012, v. 3, n. 1, p. 44, doi. 10.18409/jas.v3i1.15
- By:
- Publication type:
- Article
Geometry of Higher-Order Markov Chains.
- Published in:
- Journal of Algebraic Statistics, 2012, v. 3, n. 1, p. 1, doi. 10.18409/jas.v3i1.13
- By:
- Publication type:
- Article
Prediction Error for Continuous-Time Stationary Processes with Singular Spectral Densities.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 110, n. 1, p. 327, doi. 10.1007/s10440-008-9414-0
- By:
- Publication type:
- Article
FLOPS ON HOLOMORPHIC SYMPLECTIC FOURFOLDS AND DETERMINANTAL CUBIC HYPERSURFACES.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2010, v. 9, n. 1, p. 125, doi. 10.1017/S1474748009000140
- By:
- Publication type:
- Article
Determinantal variety and normal embedding.
- Published in:
- Journal of Topology & Analysis, 2018, v. 10, n. 1, p. 27, doi. 10.1142/S1793525318500073
- By:
- Publication type:
- Article
Non-commutative Desingularization of Determinantal Varieties, II: Arbitrary Minors.
- Published in:
- IMRN: International Mathematics Research Notices, 2016, v. 2016, n. 9, p. 2748, doi. 10.1093/imrn/rnv207
- By:
- Publication type:
- Article
Maximum Likelihood Duality for Determinantal Varieties.
- Published in:
- IMRN: International Mathematics Research Notices, 2014, v. 2014, n. 20, p. 5648, doi. 10.1093/imrn/rnt128
- By:
- Publication type:
- Article
Contents Page.
- Published in:
- 2014
- Publication type:
- Table of Contents
Discrete Approximations of Determinantal Point Processes on Continuous Spaces: Tree Representations and Tail Triviality.
- Published in:
- Journal of Statistical Physics, 2018, v. 170, n. 2, p. 421, doi. 10.1007/s10955-017-1928-2
- By:
- Publication type:
- Article
A NOTE ON THE SIMULATION OF THE GINIBRE POINT PROCESS.
- Published in:
- Journal of Applied Probability, 2015, v. 52, n. 4, p. 1003, doi. 10.1239/jap/1450802749
- By:
- Publication type:
- Article
A mechanistic stress model of protein evolution accounts for site-specific evolutionary rates and their relationship with packing density and flexibility.
- Published in:
- BMC Evolutionary Biology, 2014, v. 14, n. 1, p. 1, doi. 10.1186/1471-2148-14-78
- By:
- Publication type:
- Article
Chern class formulas for classical-type degeneracy loci.
- Published in:
- Compositio Mathematica, 2018, v. 154, n. 8, p. 1746, doi. 10.1112/S0010437X18007224
- By:
- Publication type:
- Article
Determinantal Processes with Number Variance Saturation.
- Published in:
- Communications in Mathematical Physics, 2004, v. 252, n. 1-3, p. 111, doi. 10.1007/s00220-004-1186-4
- By:
- Publication type:
- Article
Compact and fast algorithms for safe regular expression search.
- Published in:
- International Journal of Computer Mathematics, 2004, v. 81, n. 4, p. 383, doi. 10.1080/00207160310001650025
- By:
- Publication type:
- Article
The Compression Property for Affine Variational Inequalities.
- Published in:
- Numerical Functional Analysis & Optimization, 2014, v. 35, n. 7-9, p. 1212, doi. 10.1080/01630563.2014.895756
- By:
- Publication type:
- Article
Invariant formula of the determinant of a Heisenberg representation.
- Published in:
- International Journal of Mathematics, 2017, v. 28, n. 8, p. -1, doi. 10.1142/S0129167X17500689
- By:
- Publication type:
- Article
Quarto-quartic birational maps of.
- Published in:
- International Journal of Mathematics, 2017, v. 28, n. 5, p. -1, doi. 10.1142/S0129167X17500379
- By:
- Publication type:
- Article
BOOLE-BONFERRONI INEQUALITIES AND LINEAR PROGRAMMING.
- Published in:
- Operations Research, 1988, v. 36, n. 1, p. 145
- By:
- Publication type:
- Article
Fiber Fans and Toric Quotients.
- Published in:
- Discrete & Computational Geometry, 2007, v. 37, n. 2, p. 251, doi. 10.1007/s00454-006-1282-7
- By:
- Publication type:
- Article
DETERMINANTAL POLYNOMIALS OF A WEIGHTED SHIFT MATRIX WITH PALINDROMIC GEOMETRIC WEIGHTS.
- Published in:
- Operators & Matrices, 2022, v. 16, n. 2, p. 309, doi. 10.7153/oam-2022-16-24
- By:
- Publication type:
- Article
DETERMINANTAL POLYNOMIALS OF A WEIGHTED SHIFT MATRIX WITH PALINDROMIC GEOMETRIC WEIGHTS.
- Published in:
- Operators & Matrices, 2022, v. 16, n. 1, p. 309, doi. 10.7153/oam-2022-16-24
- By:
- Publication type:
- Article
Some New Determinantal Identities of k-Pell Sequences.
- Published in:
- Journal of Combinatorics, Information & System Sciences, 2016, v. 41, n. 4, p. 207
- By:
- Publication type:
- Article
A Differential Forms Perspective on the Lax Proof of the Change of Variables Formula.
- Published in:
- American Mathematical Monthly, 2005, v. 112, n. 9, p. 799, doi. 10.2307/30037601
- By:
- Publication type:
- Article
The Euler obstruction of a function on a determinantal variety and on a curve.
- Published in:
- Bulletin of the Brazilian Mathematical Society, 2016, v. 47, n. 3, p. 955, doi. 10.1007/s00574-016-0198-y
- By:
- Publication type:
- Article
CHARACTERS OF SPEH REPRESENTATIONS AND LEWIS CAROLL IDENTITY.
- Published in:
- Representation Theory, 2008, v. 12, p. 447, doi. 10.1090/S1088-4165-08-00339-7
- Publication type:
- Article
Computations and equations for Segre-Grassmann hypersurfaces.
- Published in:
- Portugaliae Mathematica, 2016, v. 73, n. 1, p. 71, doi. 10.4171/PM/1977
- By:
- Publication type:
- Article
Modelling higher-order dual nondeterminacy.
- Published in:
- Acta Informatica, 2008, v. 45, n. 6, p. 441, doi. 10.1007/s00236-008-0076-1
- By:
- Publication type:
- Article
Computation Formulas of Generalized Inverse Padé Approximants Using for Solution of Integral Equations.
- Published in:
- Applied Mathematics & Mechanics, 2001, v. 22, n. 9, p. 1057, doi. 10.1023/A:1016316410232
- By:
- Publication type:
- Article
Determinants of the market price of forest estates: a statistical analysis.
- Published in:
- Scandinavian Journal of Forest Research, 2015, v. 30, n. 6, p. 547, doi. 10.1080/02827581.2015.1028434
- By:
- Publication type:
- Article
On a determinantal inequality arising from diffusion tensor imaging.
- Published in:
- Communications in Contemporary Mathematics, 2017, v. 19, n. 5, p. -1, doi. 10.1142/S0219199716500449
- By:
- Publication type:
- Article
Non-commutative desingularization of determinantal varieties I.
- Published in:
- Inventiones Mathematicae, 2010, v. 182, n. 1, p. 47, doi. 10.1007/s00222-010-0258-7
- By:
- Publication type:
- Article
On the normal sheaf of determinantal varieties.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2016, v. 2016, n. 719, p. 173, doi. 10.1515/crelle-2014-0041
- By:
- Publication type:
- Article
HODGE POLYNOMIALS OF SOME MODULI SPACES OF COHERENT SYSTEMS.
- Published in:
- International Journal of Mathematics, 2013, v. 24, n. 3, p. -1, doi. 10.1142/S0129167X13500146
- By:
- Publication type:
- Article
Determinant and rank functions in semisimple pivotal Ab-categories.
- Published in:
- Categories & General Algebraic Structures with Applications, 2023, v. 19, n. 1, p. 47, doi. 10.48308/cgasa.19.1.47
- By:
- Publication type:
- Article